# SDR TWAA0102403

- Difficulty date: November 10, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION IN SEAT TRACK AT LBL 24 INCHES, STA 1205 TO 1309.  MATERIAL .25 INCH THICK MISSING.  REMOVED AND REPLACE CHAIR TRACK AT LBL 24 IN FROM STA 1180 TO 1309 WITH STOCK MATERIAL, SPLICE AND PLATE.  ATTACHED WITH HI-LOKS, MS250 WASHERS, AND MS21042L4 NUTS.  TRACK TO FLOORBEAM BOLTS NAS 6233, MS250 WASHERS, MS21042L3 NUTS PER SRM 53-05 FIG 4F, SRM 51-60-0, SRM 51-30-1 AND SRM 51-30-5.
